# SDR ABXA040251

- Difficulty date: June 25, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 79,788 hours, 26,216 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT, STA 1380, AT LONGERON 36, THE FORWARD SIDE OF FRAME 1380 HAD CORROSION.  BLENDED AND REMOVED ALL CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED REPAIR PARTS IAW REA D853-49155MR.  ALODINED AND PRIMED IAW DC-8 SRM 51-1-8.  INSTALLED IAW DC-8 SRM 51-1-20B.
